# SDR HNAA2019090900257

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 38,593 hours, 34,305 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  656     32-20  1899841  08SEP19  PHL  CLOSE ON GEAR RETRACTION NLG DOORS REMAINDS OPEN FACT  08SEP19  17:21  PHL PERFORMED OPS CHECK OF LANDING GEAR. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
